MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number RVDR01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported by the patient that they were experiencing "cardiac problems".The patient also noted that the battery of their implantable pulse generator (ipg) was "approaching replacement" and they started "having symptoms".The ipg was reprogrammed.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the ipg had reached recommended replacement time (rrt) and was explanted and replaced with a cardiac re synchronization therapy pacemaker (crt-p) as an upgrade.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REVO MRI SURESCAN
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22112648
Report Number3004209178-2025-09263
Device Sequence Number17171214
Product Code LWP
UDI-Device Identifier00613994614742
UDI-Public(01)00613994614742(17)170714(21)PTN264185H
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P090013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2017
Device Model NumberRVDR01
Device Catalogue NumberRVDR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 5076-58 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale